Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287117] of Ingrid Daubechies

Papers Published

  1. Daubechies, I; Grossmann, A; Reignier, J, An integral transform related to quantization. II. Some mathematical properties, Journal of Mathematical Physics, vol. 24 no. 2 (1982), pp. 239-254, ISSN 0022-2488
    (last updated on 2017/12/12)

    Abstract:
    We study in more detail the mathematical properties of the integral transform relating the matrix elements between coherent states of a quantum operator to the corresponding classical function. Explicit families of Hilbert spaces are constructed between which the integral transform is an isomorphism. © 1983 American Institute of Physics.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320